• richmara richmara
    September 22, 2008
    Effexorxr withdrawal time table.
    richmara richmara
    September 22, 2008

    Effoxor xr withdrawal process. started on 150 mg, went to 75 mg for about six months, I have been on 37.5 every other day for about 4 weeks and told when I ran out of them that was it. I took the last one last Friday and starting Sunday after noon I started feeling pretty Strange, focus issues and very Jittery. How long can I expect this to last? It makes it difficult to supervise people when you are babbling in a corner....

    READ MORE

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    September 24, 2008
    Merely Me
    Health Guide
    September 22, 2008

    Hey Rich

     

    I am so glad you came back with your question. 

     

    I have personally not taken this drug nor am I a psychiatrist or doctor so take what I say with a grain of salt.  I did some research on your question and this is what I found.

     

    First of all Health Central has some information about this drug right here.  Here is what the article from Health Central says about the side effects of withdrawl:

     

    "This medication may cause dependence, especially if it has been used regularly for an extended time or if it has been used in high doses. In such cases, withdrawal reactions (e.g., nausea, vomiting, headache, numbness, tingling, nightmares) may occur if you suddenly stop this drug. To prevent withdrawal when stopping extended/regular treatment with this drug, gradually reduce the dosage as directed. Consult your doctor or pharmacist for more details, and report any withdrawal reactions immediately."

     

    You should really read the following thread on a forum about this drug to be found here.  You are not alone in experiencing serious withdrawl symptoms and even when you have tapered going off the drug as you have done!  Some people seem to have managed by tapering really slowly over as much as a ten week period and doing things like cutting the pills in half.  From reading the personal experiences on that forum it seems the withdrawl process can take a considerable time... sometimes weeks or even longer.  Please read it for yourself to see what people are saying.

     

    I would strongly urge you to ask your doctor about your withdrawl symptoms and also go to your pharmacist and ask what you can do at this point.  I hate to see you needlessly suffering.

     

    I hope this helps some and I hope folks who do have a personal experience with this drug will chime in here. 

     

    Please tell us how things go.  This is important information for anyone wanting to try this medication. 

     

    Thank you so much for your question.


FROM OUR COMMUNITY

  • shelley May 01, 2009
    shelley
    September 22, 2008

    i also slowed down then stopped effexorxr. The changes i went threw with no meds was horrid. If i remeber correctly it lasted only a week. Cant really remember but it does pass.

    best wishes!

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.